Sinumedin nasal spray 15ml

Aflofarm


£14.99 £30.00




  • Blocked nose and sinus is a bothersome ailment. Nasumed nasal spray Sinumedin contains mepyramine maleate with antihistamine and antiallergic activity, and phenylephrine hydrochloride, which clears the nose and makes breathing easier.

Composition:
Active substances: mepyramine maleate and phenylephrine hydrochloride. 1ml nasal spray contains 1.5mg mepiramine maleate and 2.5mg phenylephrine hydrochloride and auxiliary substances: glycerol, sodium chloride, cetalkonium chloride, methyl parahydroxybenzoate, propyl parahydroxybenzoate, polysorbate 20, purified water.

Action:
Nasal spray Sinumedin is a drug containing up to two active substances - mepyramine maleate and phenylephrine hydrochloride. Mepiramin is antihistaminic and antiallergic. Phenylephrine reduces congestion of the nasal mucous membrane and clears the nose and mouth of the paranasal sinuses. The excipient contained in the drug - cetalkonium chloride - has antibacterial properties. Aerosol makes breathing easier and relieves runny nose.

Use:
Sinumedin nasal spray indicated for the treatment of rhinosinusitis, rhinitis in the course of rhinitis, including rhinitis associated with allergies.

Additional information:
Keep the product out of reach of children at room temperature.

Contraindications:
Do not use in the case of hypersensitivity to any component of the drug. Do not use in pregnant or lactating women and children under 6 years of age. Do not use in people with asthma and drying out rhinitis.

Side effects:
Like any medicine Sinumedin nasal spray can cause side effects such as tachycardia, palpitations, arrhythmia; headache and dizziness, drowsiness, sedation, insomnia, weakness; diarrhea, nausea, constipation; hypertension; irritation and congestion of the nasal mucosa, dry mucous membranes.

Dosage:
Use as directed by your doctor or as directed in the leaflet. Administer nasally. Adults and children over 6 years of age: apply 2 doses to each nostril every 4 to 6 hours. Do not use more than 5 times a day. Do not use for more than 3 days.